# SDR 95ZZZX770

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Dubois County Flight Services Inc, repair station J8SR130J
- Aircraft: N2QC
- Make and model: Piper PA-31-350
- Aircraft serial: 317752124
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 4042313
- Condition: Cracked
- Location: Rt Ws 49.0
- Part time: 3,984 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 200-HOUR INSPECTION, FOUND RIB CRACKED IN WHEELWELL, RT WING STA 49.0 INCH.  FOUND RUBBER BUMPER ASSY, PIPER PN 42746-00, WORN OUT AND LANDING GEAR HITTING RIB WHEN LANDING GEAR SELECTED UP (IN-FLIGHT) COULD NOT DUPLICATE ON GROUND.  SUGGEST REPLACING RUBBER BUMPERS WHEN THEY SHOW WEAR.
